Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Money and asset prices with uninsurable risks
Author: Jacquet, Nicolas Laurent
Tan, Serene Sze-Ching
Citation: Journal of Monetary Economics, 2012; 59(8):784-797
Publisher: Elsevier Science
Issue Date: 2012
ISSN: 0304-3932
School/Discipline: School of Economics
Statement of
Nicolas L. Jacquet and Serene Tan
Rights: © Elsevier B.V. All rights reserved
DOI: 10.1016/j.jmoneco.2012.10.018
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.